MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SM/M VEST BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO SM/M VEST BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING
Catalog Number 8001061530
Health Effect - Clinical Code Alteration In Body Temperature (2682)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported by user facility medwatch (b)(4): patient is admitted post cardiac arrest.The md ordered hypothermia protocol to be applied.Obtained cooling wraps/blanket with a goal temp of 36.Cooling blanket states it is cooling patient with a water temperature of 27.Cooling blanket feels as though it is room temperature, and the patient's temperature continued to rise.
 
Additional Manufacturer Narrative
The user facility was unable to identify the settings or the unit used during the alleged event.Device could not be identified.
 
Event or Problem Description

Brand Name
SM/M VEST BLKT ASSY CLIK TITE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8016222
Report Number0001831750-2018-01420
Device Sequence Number13798089
Product Code DWJ
UDI-Device Identifier07613327175080
UDI-Public07613327175080
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8001061530
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1